Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014, Special Issue (2014), Article ID 698593, 8 pages.
Iterative Algorithms for New General Systems of Set-Valued Variational Inclusions Involving -Maximal Relaxed Monotone Operators
We introduce and study a class of new general systems of set-valued variational inclusions involving -maximal relaxed monotone operators in Hilbert spaces. By using the general resolvent operator technique associated with -maximal relaxed monotone operators, we construct some new iterative algorithms for finding approximation solutions to the general system of set-valued variational inclusion problem and prove the convergence of this algorithm. Our results improve and extend some known results.
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 698593, 8 pages.
First available in Project Euclid: 1 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Xiong, Ting-jian; Lan, Heng-you. Iterative Algorithms for New General Systems of Set-Valued Variational Inclusions Involving $(A,\eta )$ -Maximal Relaxed Monotone Operators. J. Appl. Math. 2014, Special Issue (2014), Article ID 698593, 8 pages. doi:10.1155/2014/698593. https://projecteuclid.org/euclid.jam/1412177561